Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Shortness of breathe, migraine headaches. What are treatment options?

I have had shortness of breathe for over 2 months been to a Pulmonary Specialist having a scope done this week. I have had migriane headaches for over 20 years, however with in the past few months I started having the feeling that I could not breathe and the sensation that I had passed out ( I didn't passout) and smell the " smellingsalts" This is an on going thing that happens mutli times per day. What do you think these changes could be ?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, it appears that you are having gastric irritation, or allergy to some foods, or may be bronchial asthma, but the nature of it is different, and present with a lot of cough.
I to my patients with such symptoms prescribe ranitidine 300mg BD, and alprazolam .5mg. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor